MAUDE Adverse Event Report: OSTEOMED, LLC 2.7 X 26MM FULLY THREADED ANGLED LOCKING; SCREW, FIXATION, BONE

OSTEOMED, LLC 2.7 X 26MM FULLY THREADED ANGLED LOCKING; SCREW, FIXATION, BONE
Model Number 338-2726
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Date of Event 08/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date, the device has not returned for evaluation, the root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.Reports, including this one, for this complaint: (b)(4).
 
Event or Problem Description
It was reported that "eight years prior to his surgery, the patient reported a traumatic event due to a fall from a formwork roof, landing on the tip and in abduction of the midfoot, subsequently presenting over the following years with significant abduction deviation of the left foot at the expense of the talonavicular joint.Therefore, an arthrodesis of the medial column of the left foot was performed with a special titanium plate.The patient evolved poorly, with pain since the initiation of weight-bearing at 12 weeks.At 11 months, a revision surgery was performed, finding a talonavicular pseudarthrosis and severe metallosis.".
 
Additional Manufacturer Narrative
338-2726 - 2.7 x 26mm fully threaded angled locking screw, 4 each of them, were received.The screws do not show any signs of abuse or breakage, so no future action items are necessary.No definitive conclusion can be made.Related reports (including this one): 2027754-2025-00054, 2027754-2025-00055, 2027754-2026-00001, 2027754-2026-00002, 2027754-2026-00003, 2027754-2026-00004, 2027754-2026-00005, 2027754-2026-00006, 2027754-2026-00007.

Brand Name
2.7 X 26MM FULLY THREADED ANGLED LOCKING
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer (Section G)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer Contact
kimberly banning
3885 arapaho rd
addison, TX 75001
MDR Report Key23406343
Report Number2027754-2025-00056
Device Sequence Number8791361
Product Code HWC
UDI-Device Identifier00845694042635
UDI-Public00845694042635
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K131445
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number338-2726
Device Catalogue Number338-2726
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient SexMale
Patient EthnicityHispanic
Patient RaceWhite